# SDR ERAA077891

- Difficulty date: January 15, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 890
- Condition: Making Metal
- Location: Main Rotor
- Part time: 10,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION IS MAKING METAL. ALL FOUR CONTROL ROD ASSY BRGS WORN BEYOND LIMITS.  BOTH CENTROL LEVERS BRGS FROZEN.  TWO CENTROL LEVER TO SLIDING SLEEVE BRGS FROZEN.  TWO HINGED SUPPORT BRGS FROZEN.  DUST SHIELD CLAMP RUSTED, TOP CASE TO OUTER CASE BOLTS MECHANICALLY DAMAGED.  MAST ROLLER BEARING BREAKING DOWN.  ROTOR MAST PITTED ON   FLANGE & BORES.   OIL COOLER BLOWER DRIVE BUSHING WORN.  LT INPUT PINION BREAKING DOWN.    RT INPUT PINION LUBRICATE TUBE HAS DAMAGED THREADS. RT INPUT PINION BREAKING DOWN.  LT BEVEL GEAR BREAKING DOWN.  LT INT SHAFT BRG MECHANICALLY DAMAGED.  LT INT SHAFT ROLLER TRACK BREAKING DOWN.  RT BEVEL GEAR BREAKING DOWN.
